Nonlinear Dynamical Systems Instability And Chaos In Economics
AbstractNo abstract is available for this item.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoPaper provided by Wisconsin Madison - Social Systems in its series Working papers with number 90-17.
Length: 25 pages
Date of creation: 1990
Date of revision:
Contact details of provider:
Postal: UNIVERSITY OF WISCONSIN MADISON, SOCIAL SYSTEMS RESEARCH INSTITUTE(S.S.R.I.), MADISON WISCONSIN 53706 U.S.A.
mathematical models ; economic theory ; econometrics;
Other versions of this item:
- Brock, William A. & Dechert, W. Davis, 1991. "Non-linear dynamical systems: Instability and chaos in economics," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 40, pages 2209-2235 Elsevier.
- C0 - Mathematical and Quantitative Methods - - General
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Nijkamp, Peter & Reggiani, Aura, 1995. "Non-linear evolution of dynamic spatial systems. The relevance of chaos and ecologically-based models," Regional Science and Urban Economics, Elsevier, vol. 25(2), pages 183-210, April.
- Nijkamp, P. & Reggiani, A., 1992. "Non linear evolution of dynamic spatial systems : lessons from chaos and niche theory," Serie Research Memoranda 0066, VU University Amsterdam, Faculty of Economics, Business Administration and Econometrics.
- Sorger, Gerhard, 1998. "Imperfect foresight and chaos: an example of a self-fulfilling mistake," Journal of Economic Behavior & Organization, Elsevier, vol. 33(3-4), pages 363-383, January.
- Montrucchio, Luigi & Sorger, Gerhard, 1996. "Topological entropy of policy functions in concave dynamic optimization models," Journal of Mathematical Economics, Elsevier, vol. 25(2), pages 181-194.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ailsenne Sumwalt).
If references are entirely missing, you can add them using this form.